# SDR DALA13058720911

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 67,122 hours, 52,399 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION ON THE RT UPPER SKIN OF THE HORIZONTAL STABILIZER.  A CRACKED FASTENER HOLE WAS IDENTIFIED ON THE UPPER RT AFT SKIN PANEL IAW ER/A 333575-14AD REV B.
